Items where Author is "Balázs, István"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Balázs, István, Röst, Gergely: Hopf bifurcation for Wright-type delay differential equations: The simplest formula, period estimates, and the absence of folds.
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 84. Azonosító: 105188 -Terjedelem: 10 p. ISSN 1007-5704 (2020)

Balázs, István, Krisztin, Tibor: Global Stability for Price Models with Delay.
Journal of Dynamics and Differential Equations, 31 (3). pp. 1327-1339. ISSN 1040-7294 (2019)

Balázs, István, van den Berg, Jan Bouwe, Courtois, Julien, Dudás, János, Lessard, Jean-Philippe, Vörös-Kiss, Anett, Williams, J. F., Yin, Xi Yuan: Computer-assisted proofs for radially symmetric solutions of PDEs.
JOURNAL OF COMPUTATIONAL DYNAMICS, 5 (1-2). pp. 61-80. ISSN 2158-2491 (2018)

This list was generated on 2021. január 16. 16:58:39 CET.